# SDR DALA1251010651

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 78,540 hours, 34,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED STATIC DISCHARGE AT BS 580. 7 INCHES BELOW STR 23 RT.  REMOVED FASTENER AND INSPECTED.  NO FAULTS NOTED.  INSTALLED BLIND FASTENER IAW SRM 53-00-01.
